# SDR SWAA117589

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 80,380 hours, 59,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE IAW MT.
